Skip to product information
1 of 4

Tylenol

Tylenol Arthritis Pain Acetaminophen 650 mg (50 caplets)

Tylenol Arthritis Pain Acetaminophen 650 mg (50 caplets)

Regular price $14.79 CAD
Regular price Sale price $14.79 CAD
Sale Sold out
Shipping calculated at checkout.

Description: With 650 mg of acetaminophen, Tylenol for Arthritis Pain caplets help to temporarily relieve minor arthritis, osteoarthritis, and joint pain, in addition to the headache and pain relief and fever reduction capabilities that Tylenol is known for. Tylenol for Arthritis Pain provides up to 8 hours of relief for minor arthritis pain. These come in a caplet format and are easy to swallow and easy on the stomach, so that you can have the fast effective relief than you want.

Uses:

  • Temporarily relieves mild to moderate pain due to arthritis.

Dosage for Adults: 

  • Take 2 caplets every 8 hours with water.
  • Swallow whole, do not crush.
  • Do not take more than 6 caplets in 24 hours. Do not use for more than 10 days, unless directed by a doctor.
Medicinal Ingredients:
  • Acetaminophen 650 mg (pain relief / fever reduction)

Non-medicinal Ingredients: carnauba wax, hydroxyethyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, modified starch, providone, powdered cellulose, pregelatinized starch, sodium starch glycolate, titanium dioxide, triacetin

Warnings:

  • Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take more than the recommended dose in 24 hours, take with other drugs containing acetaminophen, or while drinking 3 or more alcohol drinks every day. Symptoms of liver damage may include: yellow skin or eyes, dark urine, sweating, nausea, vomiting, stomach pain, unusual tiredness, and/or loss of appetite.
  • Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include: skin reddening, blisters, rash. If any of these symptoms occur, stop use and seek medical attention immediately.
  • Do not use with any other drug containing acetaminophen or if you are allergic to acetaminophen or any ingredient in this product.
  • Ask doctor or pharmacist before use if you have liver or kidney disease or take the blood thinning drug warfarin.
  • Stop use and ask doctor if pain gets worse or lasts more than 10 days, fever gets worse or lasts more than 3 days, new symptoms occur, or redness or swelling is present. These could be signs of a serious condition.
  • If pregnant or breastfeeding, consult doctor before use.
  • In case of overdose, get medical help or contact Poison Control Center right away.

This product is also available in: 24 Caplets

Product DIN: 02238885. Please read labels and package inserts for all product details. Always read and follow labels and package inserts before use. Results may vary.

-----

Please note: Due to provincial pharmacy regulations, this product cannot be shipped to customers in Quebec.

View full details